$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

CONTROLLABILITY OF NONLINEAR DELAY INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS IN BANACH SPACES

Abstract

In this paper, sufficient conditions for the controllability of integrodifferential systems are established. The results are obtained by using the Schauder fixed point theorem and the resolvent operator. Example is provided to illustrate the theory.

참고문헌 (14)

  1. Existence of approximate solution to abstract nonlocal Cauchy problems , Byszewski, L. , Journal of Applied Mathematics and Stochastic Analysis / v.5,pp.363-374, 1992
  2. Existence of solutions of a semilinear functional differential evolution nonlocal problems , Byszewski, L.;Acka, H. , Nonlinear Analysis / v.34,pp.65-72, 1998
  3. Wellposedness and wave propagation for a class of integrodifferential equations in Banach spaces , Desh, W.;Grimmer, R.;Schappacher, W. , Journal of Differential Equations / v.74,pp.391-411, 1998
  4. Resolvent operators for integral equations in a Banach spces , Grimmer, R.C. , Transactions of the American Mathematical Society / v.273,pp.333-349, 1982
  5. On a nonlinear integrodifferential equations in Banach spaces , Hussain, M.A. , Journal of Mathematical Analysis and Applications / v.188,pp.569-529, 1994
  6. Existence and uniqueness of solutions to semilinear nonlocal parabolic equations , Jackson, D. , Journal of Mathematical Analysis and Applications / v.172,pp.256-265, 1993
  7. Approximate controllability and controllability for delay Volterra systems , Kwun, Y.C.;Park, J.Y.;Ryu, J.W. , Bulletin of the Korean Mathematical Society / v.28,pp.131-145, 1991
  8. On contrillability for a Volterra equation, Nonlinear Analysis , Naito, K. , Theory Methods and Applications / v.18,pp.99-108, 1992
  9. Global existence of semilinear evolution equation with nonlocal conditions , Ntouyas, S.K.;Tsamatos, P.C. , Journal of Mathematical Analysis and Applications / v.210,pp.679-687, 1997
  10. Semigroups of Linear Operators and Applications to Partial Differential Equations , Pazy, A. , / v.,pp., 1983
  11. Local controllability of semiliner evolution systems in Banach spaces , Balachandran, K.;Dauer, J.P. , Indian Journal of Pure and Applied Mathematics / v.29,pp.311-320, 1998
  12. Existence and unipueness of mild and strong solutions of a Volterra integrodifferential equation with nonlocal conditions , Balachandran, K.;Ilamaran, S. , Tamkang Journal of Mathematics / v.28,pp.93-100, 1997
  13. Theorems about the existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem , Byszewski, L. , Journal of Mathematical Analysis and Applications / v.162,pp.494-505, 1991
  14. On a mild solution of a semilinear functional-differential evolution nonlocal problems , Byszewski, L. , Joural of Applied Mathematics and Stochastic Analysis / v.10,pp.265-271, 1997

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일